# SDR SWAA2020101322059

- Difficulty date: October 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 13,110 hours, 5,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 AFT CABIN FLASHLIGHT INOPERABLE OKAY TO CONTINUE, PER MEL 25-12-01 SP1B TRACKING 100140 (CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS).  R & R FLASHLIGHT BATTERY, PER MM 25-64-00.  OPERATIONS OK CL NR 81082.
